JournalspmVol. 67 / No. 4DOI 10.4171/pm/1871

On Lorentz nuclear homogeneous polynomials between Banach spaces

  • Vinícius Vieira Fávaro

    Universidade Federal de Uberlândia, Brazil
  • Mário Carvalho Matos

    IMECC - UNICAMP, Campinas, Brazil
  • Daniel Pellegrino

    Universidade Federal da Paraíba, João Pessoa, Brazil
On Lorentz nuclear homogeneous polynomials between Banach spaces cover

You need to subscribe to download the article.

Abstract

In this paper we introduce the classes of Lorentz nuclear homogeneous polynomials and characterize their duals. These type of results are related to the study of convolution equations and Malgrange-type theorems on infinite-dimensional Banach spaces.